# SDR SIMA20190305005

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,678 hours, 33,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 6 INOP. C/A-REMOVED AND REPLACED NR 6 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
